Seroquel Caused My Heart Attack After Weight Gain and Other Effects Before the Class Action Suit. What To Do?

0 votes
IN 2002 Seroquel CAUSED MY HEART ATTACK AFTER WEIGHT GAIN & OTHER INDICATIONS BEFORE THE CLASS ACTION SUIT, IS THERE ANY THING I CAN DO?

I HAD A HEART ATTACK ON A DOCTOR PRESCRIBED DOSAGE OF 800mg @ NITE FOR SLEEP & 400mg DAILY FOR ANXIETY ATACKS. A TOTAL OF 1200mg A DAY, I WOKE-UP, SOILED FRONT & BACK, COULDNT WALK 50ft WITHOUT LOOSING MY BREATH, WENT TO CARDIOLOGIST TO CONFIRM, I DIED IN MY SLEEP & SOME HOW AWOKE IN A STROKE CONDITION, MY "LIFE" AS I KNEW IT WAS OVER, THAT IS AS GOOD AS DEAD TO ME.

EXCUSE THE SPELLING MY MIND HAS NOT BEEN THE SAME AFTER THAT NITE.
asked Mar 15, 2010 by anonymous
edited Mar 15, 2010 by administrator

Related questions

0 votes
0 answers
0 votes
0 answers
342 views asked Aug 14, 2013 by anonymous
0 votes
1 answer
1,516 views asked Jun 2, 2011 by anonymous
0 votes
1 answer
0 votes
0 answers
...